Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The holomorphic extension of CR functions near a point of higher type


Author: A. Boggess
Journal: Proc. Amer. Math. Soc. 103 (1988), 847-855
MSC: Primary 32D15; Secondary 32E99
DOI: https://doi.org/10.1090/S0002-9939-1988-0947669-5
MathSciNet review: 947669
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ M$ is a submanifold of $ {C^n}$ with real codimension at least one. A geometric description is given of the local hull of holomorphy of an open subset of $ M$ which contains a point of higher type in which all Hormander numbers are the same. This result is proved as a consequence of examining the relationship between the hypoanalytic wave front sets of CR functions on $ M$ and CR extension to a manifold of one higher dimension than $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15, 32E99

Retrieve articles in all journals with MSC: 32D15, 32E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947669-5
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society